umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weakly approaching sequences of random distributions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2000 (English)Report (Refereed)
Abstract [en]

We introduce the notion of weakly approaching sequences of distributions, which is a generalization of the well-known concept of weak convergence of distributions. The main difference is that the suggested notion does not demand the existence of a limit distribution. A similar definition for conditional (random) distributions is presented. Several properties of weakly approaching sequences are given. The tightness of some of them is essential. The Cramér-Lévy continuity theorem for weak convergence is generalized to weakly approaching sequences of (random) distributions. It has several applications in statistics and probability. A few examples of applications to resampling are given.

Place, publisher, year, edition, pages
Umeå: Umeå universitet , 2000. Vol. 37, no 3, 17 p.807-822 p.
Series
Research report / Department of mathematical statistics, ISSN 1401-730X ; 8
Keyword [en]
Weak convergence, weakly approaching sequences, resampling, bootstrap, continuity theorem, Lévy metric, uniform metric
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-87444DOI: 10.1239/jap/1014842838ISI: 000165452900017OAI: oai:DiVA.org:umu-87444DiVA: diva2:709344
Available from: 2014-04-01 Created: 2014-04-01 Last updated: 2014-10-21Bibliographically approved

Open Access in DiVA

fulltext(5730 kB)41 downloads
File information
File name FULLTEXT01.pdfFile size 5730 kBChecksum SHA-512
7629abb71713f1c48fb21164b2d83345695e012f0406c0f5dad4041846f1aa3608de63c8b72dfc4a1ffa1b4da680feac91c214c1acab67deb20913f4c92078d8
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Belyaev, Yuri KSjöstedt de-Luna, Sara
By organisation
Department of Mathematics and Mathematical Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 41 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 95 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf